quadratic Diophantine equations — 1 articles found.

When the Central Norm Equals 2 in the Simple Continued Fraction Expansion of a Quadratic Surd

C. R. Math. Rep. Acad. Sci. Canada Vol. 26 (2) 2004, pp. 51–54
Vol.26 (2) 2004
R.A. Mollin Details
(Received: 2003-04-21 )
(Received: 2003-04-21 )

R.A. Mollin

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords: infrastructure of real quadratic fields, quadratic Diophantine equations, simple continued fractions

AMS Subject Classification: Continued fractions, Quadratic and bilinear equations, Quadratic extensions 11A55, 11D09, 11R11

PDF(click to download): When the Central Norm Equals 2 in the Simple Continued Fraction Expansion of a Quadratic Surd

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.